Anyone else out there feel this? I have been on Cymbalta for over a year at 120mg qd. I have gained 50 lbs and have no life left in me. I originally started the med for a combo of chronic pain after back surgery and anxiety. It felt like a dream medication. In a few months I was able to do 20 mile bike rides and felt my anxiety was at an appropriate level.
The weight gain continued over this past year and reversed my good feelings. Make any sense?
Today, I barely go to work with out pain. I sweat profusely. My nerves are at high response. I crack and cry at the least emotion.
My family has no clue what I am going through. They think I'm just nuts.
The anxiety attacks come on so quick.
My psych MD has added Buspar to try alleviating this mess.
Is there hope to get past this? Or will I just die a mess.
I'd appreciate any input. I know I can't be the only one so lost (or your website wouldn't be here!)